# SDR GTIA040489

- Difficulty date: May 4, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON RT LOWER ATTACH ANGLE FOR PYLON ON AFT END.  TRIMMED CRACKED AREA.  FABRICATED REPAIR ANGLE.  FABRICATED FILLER.  INSTALLED REPAIR DOUBLER AND FILLER.
